# SDR DHL2005740549

- Difficulty date: March 29, 2005
- Submitted: May 22, 2005
- Operation: Air carrier
- Aircraft: N740DH
- Make and model: Boeing 727-2Q9
- Aircraft serial: 21930
- Aircraft time: 46,106 hours, 37,206 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

STR 26L AT BS 480 IS CORRODED.  REMOVED STRINGER SLICE FOUND TO BE OUT IF LIMITS AT STR 26L AT BS 480 IAW B727 SRM 51-30-2.  FABRICATED NEW STRINGER REPAIR MAT USED 7075T6 .040 PO NR 9001068 DIM. 13" BY 4" IAW B727 SRM 51-20-1 AND 53-10-2 FIG 9.  ALODINED AND PRIMED PART AND AREA IAW B727 SRM 51-10-2.  INSTALLED STRINGER SPLICE IAW B727 SRM 51-30-2 AND 53-10-2 FIG 9.
